Alert archive / New York / Special Weather Statements in 2015

Special Weather Statement, NWS Buffalo, NY

August 3, 2015Oswego County, New York

NWS Buffalo, NY issued this special weather statement at Aug 3, 2015, 6:23 PM EDT for Oswego County, New York. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2015, 6:23 PM EDT (22:23 UTC)
Expired
Aug 3, 2015, 7:00 PM EDT
In force
37 min
Issued by
NWS Buffalo, NY

County Oswego County, NY

The radar

The Ft Drum radar (KTYX), 58 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.4 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2015-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2015-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1046 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

673 
WWUS81 KBUF 032223
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
623 PM EDT MON AUG 3 2015
 
NYZ006-032300-
OSWEGO-
623 PM EDT MON AUG 3 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL OSWEGO COUNTY...

AT 622 PM EDT...A STRONG THUNDERSTORM WAS OVER OSWEGO...MOVING EAST
AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
OSWEGO...PULASKI...MEXICO POINT STATE PARK...SELKIRK SHORES STATE
PARK...NINE MILE POINT...SCRIBA...NEW HAVEN...MEXICO...SANDY CREEK
AND LACONA.

THIS INCLUDES INTERSTATE 81 BETWEEN EXITS 33 AND 36.
 
LAT...LON 4338 7603 4342 7653 4346 7654 4347 7649
      4350 7647 4352 7642 4352 7636 4351 7635
      4351 7629 4353 7624 4356 7621 4362 7620
      4364 7607
TIME...MOT...LOC 2222Z 265DEG 26KT 4349 7652 
$$

APFFEL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Aug 3, 4:22 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Aug 3, 4:22 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
422 PM EDT MON AUG 3 2015

.SYNOPSIS...
A COLD FRONT WILL SLOWLY PUSH ACROSS THE REGION THROUGH THIS
EVENING WITH SOME SHOWERS AND THUNDERSTORMS. A SECONDARY COLD
FRONT WILL TOUCH OFF A COUPLE MORE SHOWERS TUESDAY AND TUESDAY
NIGHT...OTHERWISE IT WILL BECOME COOLER WITH BELOW NORMAL
TEMPERATURES FOR REMAINDER OF THE WEEK.

&&

.NEAR TERM /THROUGH TUESDAY/...
A VORT MAX WILL PIVOT AROUND AN UPPER LEVEL TROUGH LOCATED IN
CENTRAL CANADA. THIS WILL PUSH A SERIES OF COLD FRONTS ACROSS OUR
REGION THROUGH TUESDAY MORNING.

SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG A PRE-
FRONTAL CONVERGENCE BOUNDARY...WITH THESE JUST ABOUT TO EXIT OUR CWA
TO THE EAST BY EARLY EVENING. AT 400 PM...THE FIRST COLD FRONT
EXTENDS FROM THE NIAGARA RIVER TO JUST NORTHWEST OF THE ST LAWRENCE
RIVER.  THE FRONT WILL BRING ANOTHER CHANCE FOR SHOWERS AND
THUNDERSTORMS...BUT GIVEN THE MODEST INSTABILITY (ABOUT 500 J/KG)AND
A CONSENSUS OF HIGH RESOLUTION MODEL GUIDANCE EXPECT THIS TO BE
SCATTERED IN NATURE AS WELL.

AFTER THIS...EXPECT A PARTIAL CLEARING AND MOSTLY DRY CONDITIONS
BEHIND THE FIRST FRONT LATE THIS EVENING THROUGH THE EARLY MORNING
HOURS. THIS MAY ALLOW FOR SOME PATCHY VALLEY FOG TO DEVELOP IN THE
VALLEYS OF THE SOUTHERN TIER. TEMPERATURES WILL BE COOLER TONIGHT
WITH LOWS RANGING FROM THE MID-50S TO LOWER 60S.

A MORE SUBTLE SECONDARY BOUNDARY WILL GRADUALLY DROP SOUTHWARD INTO
THE REGION ON TUESDAY. THIS COMBINED WITH THE UPPER LEVEL TROUGH
SHOULD BE ENOUGH FOR SOME SHOWERS AND POSSIBLY THUNDERSTORMS TO
DEVELOP...WITH THE MOST WIDESPREAD OF THIS ACTIVITY CORRESPONDING TO
PEAK HEATING DURING THE AFTERNOON HOURS. HIGHS WILL BE NOTABLY
COOLER...ONLY IN THE LOWER TO MID 70S IN MOST AREAS.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
THE LONGWAVE TROUGH AXIS WILL BE CENTERED ACROSS THE LOWER GREAT
LAKES AS WE MOVE INTO THE MIDWEEK...RESULTING IN A COOL AND
UNSETTLED START TO THE PERIOD. THE COMBINATION OF DPVA AND COLDER
AIR ALOFT ASSOCIATED WITH THE TROUGH WILL MAKE TUESDAY NIGHT AND
WEDNESDAY MORNING THE MOST UNSETTLED PART OF THE PERIOD. IN
FACT...WITH 850MB TEMPS FALLING TO +8C TO +10C AND CYCLONIC WESTERLY
FLOW IN PLACE ACROSS THE AREA...IT IS QUITE POSSIBLE THAT WE COULD
SEE THE DEVELOPMENT OF LAKE EFFECT RAIN SHOWERS DOWNSTREAM OF LAKE
ERIE...AND TO A GREATER EXTENT EAST OF OF LAKE ONTARIO WHERE LONGER
FETCH SHOULD COMPENSATE FOR THE LACK OF DEEP MOISTURE.

AS ELUDED TO ABOVE...AREAS DOWNWIND OF LAKE ERIE WILL BE ON THE
SOUTHERN FRINGE OF THE DEEPER SYNOPTIC MOISTURE...HENCE THE LOWER
POPS ACROSS WESTERN NY. HOWEVER IT IS WORTH NOTING THAT A STRONG
VORTMAX IS PROGGED TO BE CROSSING THE FORECAST AREA OVERNIGHT...AND
THIS WILL YIELD AT LEAST A CHANCE OF SHOWERS ELSEWHERE.
NONETHELESS...EVEN WHERE WE DON'T SEE LAKE EFFECT SHOWERS...WE WILL
LIKELY SEE AN ABUNDANCE OF CLOUD COVER. THE COOL AIR ASSOCIATED WITH
THE TROUGH WILL YIELD LOWS IN THE 50S EXCEPT FOR IMMEDIATELY ALONG
THE LAKE WHERE TEMPS WILL BOTTOM OUT AROUND 60.

ANY LINGERING SHOWERS SHOULD TAPER OFF WEDNESDAY MORNING AS THE MAIN
VORTMAX MOVES INTO EASTERN NEW YORK AND DIURNAL HEATING DISRUPTS ANY
LINGERING LAKE EFFECT SHOWERS. HOWEVER WE MAY SEE A RESURGENCE OF
SHOWER ACTIVITY EAST OF LAKE ONTARIO BY WEDNESDAY AFTERNOON AS THE
CORE OF THE UPPER LEVEL TROUGH WILL STILL BE OVERHEAD THE NORTH
COUNTRY AND EASTERN NEW YORK WITH A DECENT AMOUNT OF DIURNAL
CLOUDINESS ELSEWHERE ACROSS THE FORECAST AREA ALONG WITH SEASONABLY
COOL TEMPERATURES FEATURING HIGHS IN THE LOWER 70S.

THE CORE OF THE COLD AIR ALOFT WILL MOVE ACROSS THE REGION WEDNESDAY
NIGHT...CAUSING TEMPERATURES TO RUN A COUPLE OF DEGREES COOLER WITH
LOWS IN THE LOW TO MID 50S EXCEPT IMMEDIATELY ALONG THE LAKESHORES
WHERE LOWS RUN RUN CLOSE TO THE 60 DEGREE MARK. UNLIKE TUESDAY
NIGHT...LAKE EFFECT SHOWERS ARE NOT EXPECTED TO BE AN ISSUE OWING TO
INCREASINGLY DRY AIR ALOFT AND NOMINALLY STRONGER SHEAR.
HOWEVER...WE MAY SEE A FEW AREAS OF LAKE-INDUCED CLOUDINESS LINGER
EAST OF LAKE ONTARIO AS THE BACK EDGE OF THE TROUGH MOVES THROUGH
THE AREA.

CONDITIONS WILL REMAIN DRY THURSDAY AND THURSDAY NIGHT AS THE UPPER
LEVEL TROUGH GIVES WAY TO ZONAL FLOW ALOFT. THE QUESTION MARK IS A
STORM SYSTEM PROGGED TO CROSS THE OHIO VALLEY AND CENTRAL
APPALACHIANS THURSDAY AND THURSDAY NIGHT. THIS SYSTEM MAY BRING A
FEW SHOWERS TO THE SOUTHERN TIER DEPENDING ON HOW FAR NORTH IT
DRIFTS...HOWEVER FOR NOW WILL MAINTAIN LOW CHANCE POPS FOR THE TIME
BEING. WITH NO SIGNIFICANT TEMPERATURE ADVECTION GOING
ON...TEMPERATURES WILL RUN CLOSE TO WEDNESDAY/WEDNESDAY NIGHT'S
READINGS WITH HIGHS IN THE LOWER 70S AND LOWS IN THE 50S.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
THE LONGWAVE TROUGH WILL MAINTAIN ITS POSITION OVER EASTERN CANADA
THROUGH THE WEEKEND AS A SERIES OF SHORTWAVES MOVING ALONG THE U.S.
CANADIAN BORDER WILL LIKELY RE-AMPLIFY THE TROUGH ACROSS THE GREAT
LAKES. WHILE THERE ARE CONSIDERABLE DIFFERENCES ON THE DETAILS IN
THE EVOLUTION OF THIS SCENARIO...THIS GENERAL TREND SUGGESTS THAT WE
WILL SEE AT LEAST A CHANCE OF SHOWERS THIS WEEKEND WITH TEMPERATURES
THAT WILL CONTINUE TO RUN ON THE COOLER SIDE OF AVERAGE.

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
EXPECT MAINLY VFR CONDITIONS THROUGH THIS EVENING AS THE FIRST OF
TWO COLD FRONTS DROPS SOUTH OF THE REGION. BRIEF VSBY RESTRICTIONS
ARE POSSIBLY IN SCATTERED SHOWERS. PATCHY FOG IS POSSIBLE IN THE
SOUTHERN TIER VALLEYS NEAR JHW...BUT THIS SHOULD NOT BE TOO
WIDESPREAD SO WILL NOT INCLUDE IN THE TAF AT THIS TIME.

THE SECOND COLD FRONT WILL REACH THE AREA TUESDAY MORNING...AND THIS
MAY RESULT IN PATCHY LOW CLOUDS IN THE MVFR OR LOWER CATEGORY. ANY
LOWER CIGS SHOULD LIFT MONDAY AFTERNOON...BUT SHOWERS WILL BECOME
MORE NUMEROUS WITH POSSIBLY A THUNDERSTORM.

OUTLOOK...

TUESDAY NIGHT AND WEDNESDAY...MAINLY VFR WITH A CHANCE OF
SHOWERS...MAINLY EAST OF LAKE ONTARIO NEAR ART.
WEDNESDAY NIGHT THROUGH MONDAY...VFR.

&&

.MARINE...
WINDS HAVE DIMINISHED IN MOST AREAS...WHICH HAS ALLOWED MOST SMALL
CRAFT HEADLINES TO BE DROPPED. WINDS/WAVES STILL SUPPORT HEADLINES
ON LAKE ERIE...WITH CONDITIONS EXPECTED TO IMPROVE THIS EVENING.

A FALL LIKE AIRMASS IN THE WAKE OF THIS SECOND COLD FRONT COULD SET
THE STAGE FOR WATERSPOUTS ON LAKE ONTARIO TUESDAY NIGHT AND
WEDNESDAY. STAY TUNED.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LEZ040-
         041.

&&

SYNOPSIS...APFFEL
NEAR TERM...APFFEL
SHORT TERM...WOOD
LONG TERM...WOOD
AVIATION...APFFEL
MARINE...APFFEL
Hazardous weather outlook, Aug 3, 4:07 PM EDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
407 PM EDT MON AUG 3 2015

NYZ001>008-010>014-019>021-085-042015-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
407 PM EDT MON AUG 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-042015-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
407 PM EDT MON AUG 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Aug 3, 2:50 PM EDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
250 PM EDT MON AUG 3 2015

NYZ004>006-031930-
NORTHERN CAYUGA-OSWEGO-WAYNE-
250 PM EDT MON AUG 3 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN OSWEGO AND NORTHERN CAYUGA
COUNTY...

AT 249 PM EDT...A STRONG THUNDERSTORM WAS NEAR FAIR HAVEN BEACH STATE
PARK...MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FULTON...FAIR HAVEN BEACH STATE PARK...BATTLE ISLAND STATE PARK...
VOLNEY...PALERMO...STERLING...PHOENIX...IRA...VICTORY AND HANNIBAL.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4327 7621 4322 7619 4320 7621 4324 7627
      4321 7626 4320 7628 4323 7631 4323 7648
      4319 7648 4320 7672 4332 7674 4332 7672
      4331 7671 4333 7670 4340 7618 4324 7616
TIME...MOT...LOC 1849Z 262DEG 32KT 4327 7663

REYNOLDS
Special weather statement, Aug 3, 3:48 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
348 PM EDT MON AUG 3 2015

NYZ006-032015-
OSWEGO-
348 PM EDT MON AUG 3 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN OSWEGO COUNTY...

AT 347 PM EDT...A STRONG THUNDERSTORM WAS NEAR CENTRAL SQUARE
MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CENTRAL SQUARE...CONSTANTIA...WEST MONROE...CLEVELAND...GAYVILLE AND
BERNHARDS BAY.

THIS INCLUDES INTERSTATE 81 NEAR EXIT 32.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4316 7588 4317 7593 4318 7596 4319 7603
      4320 7604 4321 7608 4323 7610 4323 7613
      4324 7614 4332 7614 4334 7588 4333 7589
      4332 7586
TIME...MOT...LOC 1947Z 263DEG 21KT 4327 7609

REYNOLDS
Special weather statement, Aug 3, 5:20 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
520 PM EDT MON AUG 3 2015

NYZ002-003-032200-
ORLEANS-MONROE-
520 PM EDT MON AUG 3 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MONROE AND
NORTHEASTERN ORLEANS COUNTIES...

AT 519 PM EDT...A STRONG THUNDERSTORM WAS NEAR ALBION MOVING EAST
AT 25 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ALBION...HILTON...HAMLIN BEACH STATE PARK...HOLLEY...KENDALL...MORTON
AND FANCHER.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4336 7793 4334 7780 4324 7775 4320 7819
      4328 7822 4337 7800 4337 7796
TIME...MOT...LOC 2119Z 255DEG 21KT 4326 7812

REYNOLDS
Special weather statement, Aug 3, 6:23 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
623 PM EDT MON AUG 3 2015

NYZ006-032300-
OSWEGO-
623 PM EDT MON AUG 3 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL OSWEGO COUNTY...

AT 622 PM EDT...A STRONG THUNDERSTORM WAS OVER OSWEGO...MOVING EAST
AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
OSWEGO...PULASKI...MEXICO POINT STATE PARK...SELKIRK SHORES STATE
PARK...NINE MILE POINT...SCRIBA...NEW HAVEN...MEXICO...SANDY CREEK
AND LACONA.

THIS INCLUDES INTERSTATE 81 BETWEEN EXITS 33 AND 36.

LAT...LON 4338 7603 4342 7653 4346 7654 4347 7649
      4350 7647 4352 7642 4352 7636 4351 7635
      4351 7629 4353 7624 4356 7621 4362 7620
      4364 7607
TIME...MOT...LOC 2222Z 265DEG 26KT 4349 7652

APFFEL

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 10:50 PM EDTSpecial Marine WarningBUF85 min
Aug 2, 11:37 PM EDTSpecial Weather StatementBUFNiagara23 min
Aug 3, 12:01 AM EDTSpecial Weather StatementBUFNiagara29 min
Aug 3, 12:21 AM EDTSpecial Marine WarningBUF39 min
Aug 3, 12:24 AM EDTSpecial Weather StatementBUFOrleans36 min
Aug 3, 9:42 AM EDTSpecial Marine WarningBUF63 min
Aug 3, 2:50 PM EDTSpecial Weather StatementBUFOswego40 min
Aug 3, 3:48 PM EDTSpecial Weather StatementBUFOswego27 min
Aug 3, 5:20 PM EDTSpecial Weather StatementBUFOrleans40 min
Aug 3, 6:07 PM EDTSpecial Marine WarningBUF53 min

Nearby

Special Weather Statements in New York, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.